Alert archive / Kentucky / Red Flag Warnings in 2010
Red Flag Warning 3, NWS Jackson, KY
NWS Jackson, KY issued this red flag warning at Apr 7, 2010, 2:49 AM EDT for 33 counties in Kentucky. It took effect at Apr 7, 2010, 11:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2010, 2:49 AM EDT (06:49 UTC)
- In effect from
- Apr 7, 2010, 11:00 AM EDT
- Expired
- Apr 7, 2010, 6:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Jackson, KY
All 33 counties
Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3138 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
202 WWUS83 KJKL 070649 RFWJKL RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSON KY 249 AM EDT WED APR 7 2010 ...LOW RELATIVE HUMIDITIES AND STRONG AND GUSTY WINDS EXPECTED FROM LATE THIS MORNING THROUGH THE AFTERNOON... .A STRONG PRESSURE GRADIENT BETWEEN A LOW PRESSURE SYSTEM MOVING INTO THE OHIO VALLEY AND AN AREA OF HIGH PRESSURE LOCATED OFF OF THE SOUTHEASTERN UNITED STATES WILL ALLOW FOR STRONG AND GUSTY WINDS TO DEVELOP ACROSS THE AREA TODAY. ADDITIONALLY...DRY AIR ALOFT WILL MIX DOWN LATER THIS MORNING AND THIS AFTERNOON...BRINGING LOW RELATIVE HUMIDITIES. KYZ107-110-113-118>120-071500- /O.UPG.KJKL.FW.A.0002.100407T1800Z-100407T2300Z/ /O.NEW.KJKL.FW.W.0003.100407T1500Z-100407T2200Z/ JOHNSON-FLOYD-KNOTT-LETCHER-MARTIN-PIKE- 249 AM EDT WED APR 7 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SUSTAINED SOUTHWEST WINDS AT AROUND 15 MPH...WITH GUSTS AROUND 30 MPH...COMBINED WITH RELATIVE HUMIDITIES BOTTOMING OUT BETWEEN 15 AND 20 PERCENT...WILL BRING AN ENHANCED THREAT FOR WILDFIRES LATE THIS MORNING AND THIS AFTERNOON. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ KYZ044-050>052-058>060-068-069-079-080-083>088-104-106-108-109- 111-112-114>117-071500- /O.NEW.KJKL.FW.W.0003.100407T1500Z-100407T2200Z/ FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-WOLFE-MAGOFFIN-LEE-BREATHITT-OWSLEY-PERRY-CLAY- LESLIE- 249 AM EDT WED APR 7 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING. SUSTAINED SOUTHWEST WINDS AT AROUND 15 MPH...WITH GUSTS BETWEEN 30 AND 35 MPH...COMBINED WITH RELATIVE HUMIDITIES BOTTOMING OUT BETWEEN 15 AND 25 PERCENT...WILL BRING AN ENHANCED THREAT FOR WILDFIRES LATE THIS MORNING AND THIS AFTERNOON. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ GEOGERIAN
3 follow-up statements
900 WWUS83 KJKL 071529 RFWJKL RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSON KY 1129 AM EDT WED APR 7 2010 ...LOW RELATIVE HUMIDITIES AND STRONG AND GUSTY WINDS EXPECTED THROUGH THE AFTERNOON... .A STRONG PRESSURE GRADIENT BETWEEN A LOW PRESSURE SYSTEM MOVING INTO THE OHIO VALLEY AND AN AREA OF HIGH PRESSURE LOCATED OFF OF THE SOUTHEASTERN UNITED STATES HAS ALLOWED STRONG AND GUSTY WINDS TO DEVELOP ACROSS THE AREA. ADDITIONALLY...DRY AIR ALOFT WILL MIX DOWN ...BRINGING LOW RELATIVE HUMIDITIES. KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-072200- /O.CON.KJKL.FW.W.0003.000000T0000Z-100407T2200Z/ FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 1129 AM EDT WED APR 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES: IN KENTUCKY...44...50...51...52...58...59...60...68...69 ...79...80...83...84...85...86...87...88...104...106 ...107...108...109...110...111...112...113...114...115...116 ...117...118...119...120 SUSTAINED SOUTHWEST WINDS AT AROUND 15 MPH...WITH GUSTS BETWEEN 30 AND 35 MPH...COMBINED WITH RELATIVE HUMIDITIES BOTTOMING OUT BETWEEN 15 AND 25 PERCENT...WILL BRING AN ENHANCED THREAT FOR WILDFIRES THROUGH THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ JJ
170 WWUS83 KJKL 071845 RFWJKL RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSON KY 245 PM EDT WED APR 7 2010 ...LOW RELATIVE HUMIDITIES ALONG WITH STRONG AND GUSTY WINDS EXPECTED THROUGH THE AFTERNOON... .A STRONG PRESSURE GRADIENT BETWEEN A LOW PRESSURE SYSTEM MOVING INTO THE OHIO VALLEY AND AN AREA OF HIGH PRESSURE LOCATED OFF OF THE SOUTHEASTERN UNITED STATES HAS ALLOWED STRONG AND GUSTY WINDS TO DEVELOP ACROSS THE AREA. ADDITIONALLY...DRY AIR HAS MIXED DOWN ...BRINGING LOW RELATIVE HUMIDITIES. KYZ044-050>052-058>060-068-069-079-080-083>087-071945- /O.CAN.KJKL.FW.W.0003.000000T0000Z-100407T2200Z/ FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL- 245 PM EDT WED APR 7 2010 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE RED FLAG WARNING. THE RED FLAG WARNING INCLUDED THE FOLLOWING FIRE WEATHER ZONES: IN KENTUCKY...44...50...51...52...58...59...60...68...69 ...79...80...83...84...85...86...87 CONDITIONS HAVE IMPROVED AS MOISTURE HAS MOVED INTO THE AREA. FIRE DANGER IS STILL HIGH...HOWEVER THE RED FLAG WARNING HAS BEEN CANCELLED. $$ KYZ088-104-106>120-072200- /O.CON.KJKL.FW.W.0003.000000T0000Z-100407T2200Z/ HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT- KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 245 PM EDT WED APR 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES: IN KENTUCKY...88...104...106...107...108...109...110...111...112 ...113...114...115...116...117...118...119...120 SUSTAINED SOUTHWEST WINDS AT AROUND 15 MPH...WITH GUSTS UP TO 30 MPH COMBINED WITH RELATIVE HUMIDITIES BOTTOMING OUT BETWEEN 15 AND 25 PERCENT...WILL BRING AN ENHANCED THREAT FOR WILDFIRES THROUGH THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ JJ
197 WWUS83 KJKL 072200 RFWJKL RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSON KY 600 PM EDT WED APR 7 2010 KYZ088-104-106>120-072300- /O.CAN.KJKL.FW.W.0003.000000T0000Z-100407T2200Z/ HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT- KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 600 PM EDT WED APR 7 2010 ...RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM EDT... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ALLOWED THE RED FLAG WARNING TO EXPIRE AT 6 PM AS SCHEDULED. THE RED FLAG WARNING INCLUDED THE FOLLOWING FIRE WEATHER ZONES: IN KENTUCKY...88...104...106...107...108...109...110...111...112 ...113...114...115...116...117...118...119...120. INCREASED MOISTURE FROM THE GULF AND COOLING TEMPERATURES THIS EVENING WILL BRING RELATIVE HUMIDITY VALUES UP. THIS WILL DECREASE THE DANGER OF WILDFIRES. UNTIL FRONTAL PASSAGE EARLY THURSDAY MORNING AND THE ACCOMPANYING RAIN... THE GROUND STILL WILL REMAIN QUITE DRY. $$ DUSTY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this red flag warning went out at Apr 7, 12:46 AM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Apr 7, 12:46 AM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 1246 AM EDT WED APR 7 2010 .SHORT TERM.../THE REST OF TONIGHT/ ANOMALOUSLY WARM AND DRY AIR MASS OVER THE AREA. MANY VALLEY LOCATIONS NOW HAVE A SECOND 90 DAY SO FAR THIS MONTH AND THE COMBINATION OF EXTREMELY LOW HUMIDITY AND STRONG WINDS THIS AFTERNOON WAS RATHER IMPRESSIVE. THE VERY DRY AIR MASS IS COOLING OFF QUICKLY IN OUR EASTERN VALLEYS WITH ABOUT A 15 DEGREE DIFFERENCE ALREADY NOTED BETWEEN DEEPER VALLEYS AND ADJACENT RIDGE TOP LOCATIONS. SOUTHWESTERLY LOW LEVEL JET WILL HELP THESE DIFFERENCES GROW TO AT LEAST 20 DEGREES BY MIDNIGHT. WILL ACCENTUATE THE RIDGE/VALLEY TEMP DIFFERENCES IN THE FORECAST... DROPPING MOST VALLEY LOCATIONS TO THE MID 40S TO LOWER 50S WHILE RAISING RIDGE TOP TEMPS INTO THE MID 60S FOR OVERNIGHT LOWS TONIGHT. WILL ALSO WIDEN THE RANGE IN WINDS BETWEEN VALLEYS AND RIDGES TO BETTER REFLECT OBSERVED AND FORECAST CONDITIONS. THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS... /TONIGHT THROUGH FRIDAY/ THE MODELS ARE IN GOOD AGREEMENT WITH THE GENERAL PATTERN...HOWEVER THERE ARE SOME TIMING DIFFERENCES ON WHEN THE FRONT WILL MOVE ACROSS THE AREA ON THURSDAY. THE NAM IS ABOUT 3-6 HOURS FASTER WITH THE FRONT THAN THE GFS OR THE GEM. DECIDED TO GO WITH THE GFS AND GEM FOR THE TIMING OF THE SYSTEM. THE NAM ALSO DID NOT SHOW ANY POST FRONTAL PRECIPITATION ASSOCIATED WITH THE PASSAGE OF THE UPPER TROUGH. AGAIN...BOTH THE GEM AND GFS DID...SO WENT WITH THOSE MODELS INSTEAD. THERE MAY ACTUALLY BE SOME SNOW MIXING WITH THE RAIN ON THURSDAY NIGHT AT ELEVATIONS ABOVE 2500 FT NEAR THE VA BORDER. ANY SNOW WILL MELT DUE TO THE VERY WARM SURFACE TEMPERATURES. NOT LOOKING FOR ANY SEVERE THUNDERSTORMS ON THURSDAY AS THE FRONT MOVES ACROSS AS THERE IS NOT ENOUGH INSTABILITY OR SHEAR. COULD SEE SOME PRETTY STRONG GUSTS AS THE FRONT PASSES ON THURSDAY. FOR TEMPS JUST TWEAKED THE PREVIOUS FORECAST WITH THE CURRENT MOS AND MODEL TRENDS. NO LARGE CHANGES IN THE FORECAST. .LONG TERM.../FRIDAY NIGHT THROUGH TUESDAY/ MODELS ARE IN DECENT AGREEMENT THROUGH THE EXTENDED PORTION OF THE FORECAST...ADVERTISING VERY TRANQUIL WEATHER. UPPER LEVEL RIDGING AND STRONG SURFACE HIGH PRESSURE ANCHORED OVER THE APPALACHIANS WILL KEEP OUR WEATHER DRY THROUGH THE PERIOD. FORECAST CHALLENGE WILL BE HOW QUICKLY TEMPERATURES MODERATE THROUGH THE PERIOD. FELT BEST APPROACH WAS TO KEEP HIGHS AT LEAST A COUPLE DEGREES WARMER THAN MODEL GUIDANCE...AND TO STAY CLOSER TO GUIDANCE FOR OVERNIGHT LOWS...ESPECIALLY IN OUR COLDER EASTERN VALLEY LOCATIONS. H850 TEMPS SATURDAY MORNING ARE AROUND 0C. WITH HIGH PRESSURE CENTERED OVER OUR AREA...CLEAR SKIES AND LIGHT WINDS WOULD NOT BE SURPRISED TO SEE A GOOD PORTION OF OUR AREA REACH THE FREEZING MARK...OR LOWER. EXPECT A RETURN OF NEAR FREEZING TEMPS FOR OUR EASTERN VALLEYS SUNDAY MORNING...AND THE POTENTIAL OF SOME FROST. WITH TIMING BEING SO FAR OUT IN THE FORECAST WINDOW...WILL ONLY ADDRESS THE POTENTIAL IN THE HWO FOR NOW. && .AVIATION.../06Z TO 06Z/...UPDATED VFR CONDITIONS WILL PERSIST THROUGHOUT THE PERIOD. WINDS WILL PICK UP LATE IN THE MORNING...SUSTAINED AT 10-15 KNOTS AFTER 14Z...WITH SOME GUSTS TOPPING 20 KNOTS. WINDS WILL DIMINISH TO LESS THAN 10 KNOTS AFTER 23Z. && .FIRE WEATHER.../REST OF TONIGHT THROUGH WEDNESDAY/ WINDS HAVE FINALLY SUBSIDED AND THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. A LIGHT SOUTHWEST BREEZE WILL REMAIN ENGAGED THROUGHOUT THE NIGHT ON THE RIDGES... AND THIS WILL LIKELY CAUSE A VERY POOR HUMIDITY RECOVERY. FIRE WEATHER WATCH REMAINS FOR OUR EASTERN COUNTIES FOR WEDNESDAY. WILL KEEP IT ALONG AND EAST OF HIGHWAY 80 FOR NOW... ALTHOUGH IT IS ENTIRELY POSSIBLE WE WILL MEET CRITICAL CONDITIONS AGAIN FURTHER TO THE WEST. LATER SHIFTS WILL HAVE TO FIGURE OUT EXACTLY HOW MUCH MOISTURE RETURN WE WILL GET AND JUST HOW MUCH HIGH CLOUD COVER WILL MOVE OVERHEAD TO FINE TUNE OUR AFTERNOON RH/S FOR AREAS OUTSIDE OF THE CURRENT WATCH AREA FOR WEDNESDAY. && .JKL WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THIS AFTERNOON THROUGH THIS EVENING FOR KYZ107-110-113-118>120. && SHORT TERM...JJ/ABE LONG TERM....RAY AVIATION...HAL FIRE WEATHER...ABE
Hazardous weather outlook, Apr 6, 9:08 PM EDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 908 PM EDT TUE APR 6 2010 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106-108-109-111- 112-114>117-080400- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-WOLFE-MAGOFFIN-LEE-BREATHITT-OWSLEY-PERRY-CLAY-LESLIE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...CAMPTON... SALYERSVILLE...BEATTYVILLE...JACKSON...BOONEVILLE...HAZARD... MANCHESTER...HYDEN 908 PM EDT TUE APR 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. FIRE DANGER WILL REMAIN HIGH ON WEDNESDAY AS LOW HUMIDITY COMBINES WITH GUSTY AFTERNOON WINDS. THUNDERSTORMS ARE POSSIBLE FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY. FREEZING TEMPERATURES WILL BE POSSIBLE SATURDAY MORNING AS HIGH PRESSURE BUILDS INTO THE AREA. FREEZING TEMPERATURES...OR FROST WILL BE POSSIBLE AGAIN SUNDAY MORNING...BUT MAINLY FOR THE TYPICALLY COLDER EASTERN VALLEY LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KYZ107-110-113-118>120-080400- JOHNSON-FLOYD-KNOTT-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...PAINTSVILLE...PRESTONSBURG...HINDMAN... WHITESBURG...INEZ...PIKEVILLE 908 PM EDT TUE APR 6 2010 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE FOR THE AREA ON WEDNESDAY DUE TO GUSTY WINDS AND LOW RELATIVE HUMIDITY. THUNDERSTORMS ARE POSSIBLE FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY. FREEZING TEMPERATURES WILL BE POSSIBLE SATURDAY MORNING AS HIGH PRESSURE BUILDS INTO THE AREA. FREEZING TEMPERATURES...OR FROST WILL BE POSSIBLE AGAIN SUNDAY MORNING...BUT MAINLY FOR THE TYPICALLY COLDER EASTERN VALLEY LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ABE
Nearby
Red Flag Warnings in Kentucky, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.